数学科学出版社
期刊
会议
图书
作者:Gonçalo Tabuada
来源:[J].Annals of K-Theory, 2017, Vol.3 (1), pp.125-156MSP
摘要:Given a finite group $\operatorname{G}$, we develop a theory of $\operatorname{G}$-equivariantnoncommutative motives. This theory provides a well-adapted framework forthe study of $\operatorname{G}$-schemes, Picard groups of schemes, $\operatorname{G}$-algebras,$2$-cocycles, $\op...
作者:Yang Cao
来源:[J].Annals of K-Theory, 2017, Vol.3 (1), pp.157-171MSP
摘要:\selectlanguage{french}Dans cet article, o\`u le corps de base est un corpsde caract\'eristique z\'ero quelconque, pour $X$une vari\'et\'e g\'eom\'etriquement cellulaire, on \'etudiele quotientdu troisi\`eme groupe de cohomologie non ramifi\'ee$H^3_{\operatorname{nr}}(X,\mathbb{Q...
作者:Moritz Groth , Jan Šťovíček
来源:[J].Annals of K-Theory, 2017, Vol.3 (1), pp.71-124MSP
摘要:\vspace*{-2pt}We generalize the construction of reflection functors from classicalrepresentation theory of quivers to arbitrary small categories with freelyattached sinks or sources. These reflection morphisms are shown to induceequivalences between the corresponding representati...
作者:Wataru Kai , Hiroyasu Miyazaki
来源:[J].Annals of K-Theory, 2017, Vol.3 (1), pp.55-70MSP
摘要:The moving lemma of Suslin (also known as the generic equidimensionalitytheorem) states that a cycle on $X\times \mathbb{A}^n$ meeting allfaces properly can be moved so that it becomes equidimensional over$\mathbb{A}^n$. This leads to an isomorphism of motivic Borel--Moorehomolog...
作者:Richard Garner , Stephen Lack , Paul Slevin
来源:[J].Annals of K-Theory, 2017, Vol.3 (1), pp.1-31MSP
摘要:We study the duplicial objects of Dwyer and Kan, which generalize the cyclicobjects of Connes. We describe duplicial objects in terms of the decalagecomonads, and we give a conceptual account of the construction of duplicialobjects due to B\"ohm and \c{S}tefan.This is done in ter...
作者:Wolfgang Lück , Peter Linnell
来源:[J].Annals of K-Theory, 2017, Vol.3 (1), pp.33-53MSP
摘要:\advance\leftskip-3pt\advance\rightskip-3ptLet $K_1^w(\mathbb{Z} G)$ be the $K_1$-group of square matrices over $\mathbb{Z} G$which are notnecessarily invertible but induce weak isomorphisms after passing toHilbert spacecompletions. Let $\mathcal{D}(G;\mathbb{Q})$ be the division...
作者:Juanita Pinzón-Caicedo
来源:[J].Geometry & Topology(IF 0.974), 2017, Vol.21 (6), pp.3191-3211MSP
摘要:The main goal of this article is to obtain a conditionunder which an infinite collection $\mathscr{F}$ of satellite knots (withcompanion a positive torus knot and pattern similar to the Whitehead link)freely generates a subgroup of infinite rank in the smooth concordancegroup. Th...
作者:Matthew Durham , Mark Hagen , Alessandro Sisto
来源:[J].Geometry & Topology(IF 0.974), 2017, Vol.21 (6), pp.3659-3758MSP
摘要:Hierarchically hyperbolic spaces provide a common framework for studyingmapping class groups of finite-type surfaces, Teichm\"uller space,right-angled Artin groups, and many other cubical groups. Given such aspace $\mathcal X$, we build a bordification of $\mathcal X$ compatible ...
作者:Stefan Friedl , Kevin Schreve , Stephan Tillmann
来源:[J].Geometry & Topology(IF 0.974), 2017, Vol.21 (6), pp.3759-3784MSP
摘要:In 1976 Thurston associated to a $3$--manifold $N$ a marked polytopein $H_1(N;\R)$, which measures the minimal complexity of surfacesrepresenting homology classes and determines all fibered classes in$H^1(N;\R)$.Recently the first andthird authors associated to a presentation $\p...
作者:William Kazez , Rachel Roberts
来源:[J].Geometry & Topology(IF 0.974), 2017, Vol.21 (6), pp.3601-3657MSP
摘要:Suppose that $\mathcal F$ is a transversely oriented, codimension-onefoliation of a connected, closed, oriented $3$--manifold. Suppose alsothat $\mathcal F$ has continuous tangent plane field and is {\it taut\/};that is, closed smooth transversals to $\mathcal F$ pass throughever...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×